# SDR RAIA970902

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: 88M34200
- Condition: Seep
- Location: Nlg Actuator
- Part time: 8,028 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7314 - NOSE GEAR INTRANSIT LIGHT ON WITH GEAR UP.  MAINTENANCE REPLACED NOSE RETRACTION JACK SEAL, PERFORMED GEAR SWING.  (X)
